# SDR SWAA2021060378540

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 12,685 hours, 28,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H EMERGENCY LIGHTS INOP / REMOVED AND REPLACED THE #1 BATTERY PACK FOR THE EMERGENCY LIGHTS. EMERGENCY LIGHTS OPS CHECK GOOD. WORK DONE IN REF TO AMM 33-51-06.
